MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTICGEL COOLING KIT LARGE

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTICGEL COOLING KIT LARGE
Catalog Number 317-09-02
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported issue was confirmed.The root cause of the reported issue could not be identified.Visual evaluation of the returned sample noted one opened large arctic gel right chest pad present with original packaging label.Visual inspection noted the following: * no obvious visible defects such as cuts or tears in the foam.* no visible chips or deformities at the ends of the connector.* tubing for the pad noted no kinks present.* hydrogel layer was absent from the pad.The pad surface was residually sticky.* no crushed dimples or signs of over lamination in the pad.The sample does not meet specifications per (b)(4) rev 13 which states "after laminating the pad (before of the operation of silhouette cut of the pad), peel off the protector that covers the hydrogel, verify that the hydrogel is not peeling off with the protector, the hydrogel must be attached to the laminating film (perform this activity, peeling the protector prior to the sealing area of the pad)." a review of the risk document, (b)(4) revision 22, was performed for this investigation.The reported event is addressed in step # 20.Based on this review the risk is within the expected range.The instructions-for-use under baw7667062 rev 0 were reviewed for this investigation and found to be adequate.The ifu currently instructs the user on the proper method to use this device to avoid undue injury to the patient and damage to the product.Per the ifu: "place the pads on healthy, clean skin only.Remove any creams or lotions from patient¿s skin before pad application.Remove the release liner from each pad and apply to the appropriate area.The pads may be overlapped or folded adhesive-to-adhesive to achieve proper placement.The pads may be removed and reapplied if necessary.The pad surface must be contacting the skin for optimal energy transfer efficiency.Place pads to allow for full respiratory excursion." a review of the device history records did not show any problems or conditions that would have contributed to the reported issue.Capa # 9743815 has been opened for this failure.Refer to the capa for further action.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that a set of large arctic gel pads 3 out of 4 ok, but the one pad when they removed the backing, the adhesive layer also came away.Gel peeled away with backing film before use.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS
Common Device Name
ARCTICGEL COOLING KIT LARGE
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22776556
Report Number1018233-2025-06667
Device Sequence Number9621605
Product Code DWJ
UDI-Device Identifier00801741080104
UDI-Public(01)00801741080104(11)250109(17)260930(10)NGJX2425
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue Number317-09-02
Device Lot NumberNGJX2425
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Initial Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown